# SDR AALA202111117002

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,768 hours, 31,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 ENTRY DOOR WALL MOUNTED EXIT SIGN HAS 7 EA ADJACENT LEDS INOPERATIVE EXCEEDS MEL LIMIT. REPLACED EXIT MARKER SIGN PER AMM 33-51-17.
